MathSciNet Relay Station
MathSciNet bibliographic data
MR2057247 52A20 (52A22 52A39 52B45)
Chen, Beifang A simplified elementary proof of Hadwiger's volume theorem. Geom. Dedicata 105 (2004), 107–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement